# SDR C77A20130810006

- Difficulty date: August 6, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,871 hours, 9,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17005661003
- Condition: Corroded
- Location: Zone 200
- Part time: 15,871 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM, AT  FRAME 17 AT X=5064 AND Y=1092-1168.         R & R FLOORBEAM IAW SRM 51-41-01 AND 51-43-01
